# SDR DALA2025020600950

- Difficulty date: February 5, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 77,298 hours, 10,037 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Not Reported
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3320 REPLACEMENT OF RIGHT-HAND ELEVATOR. CORRECTIVE ACTION: R/R PER DELTA WORK CARD AMDS 5520-01035-01B. (0797545)
